# SDR GTIA040777

- Difficulty date: September 12, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA - FLT 7501 - THE LEFT LANDING GEAR UNAFE LIGHT IS ILLUMINATED RED WITH AURAL WARNING.  T/S THE MLG POSITION INDICATION AND DETERMINED THE MLG DOWN AND LOCKED SENSOR HARNESS INCORPORATED DEFECTIVE SPLICES.  REMOVED AND REPLACED THE PROX SENSOR AND HARNESS COMPLETE.  (M)
